# SDR CALA2024111901179

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 113,761 hours, 11,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 29335130031
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - EXIT IDENTIFIER LH OF DOOR 2L INOPERATIVE. CONFIRMED FAILURE OF EMERGENCY POWER SUPPLY CHARGER ASSY OF POSITION M33099. REPLACED CHARGER ASSY, OPERATIONAL TEST OK. REF AMM TASK 33-51-06-960-803. PN IN/OUT: D717-02-030, SN OUT: 10768, SN IN: 189106.PARTS USED: 29-3351-3-0031, QTY :1
